Information Journal Paper
APA:
CopyASEFZADEH, M., GHASEMI BARGHI, R., SAJADI, E., & KALANTARI, Z.. (2011). PREVALENCE AND PATTERN OF INFECTIONS AMONG DIABETES MELLITUS IN-PATIENTS OF AVESINA TEACHING HOSPITAL OF QAZVIN (2009-2010). JOURNAL OF INFLAMMATORY DISEASES (THE JOURNAL OF QAZVIN UNIVERSITY OF MEDICAL SCIENCES), 15(1 (58)), 86-91. SID. https://sid.ir/paper/357143/en
Vancouver:
CopyASEFZADEH M., GHASEMI BARGHI R., SAJADI E., KALANTARI Z.. PREVALENCE AND PATTERN OF INFECTIONS AMONG DIABETES MELLITUS IN-PATIENTS OF AVESINA TEACHING HOSPITAL OF QAZVIN (2009-2010). JOURNAL OF INFLAMMATORY DISEASES (THE JOURNAL OF QAZVIN UNIVERSITY OF MEDICAL SCIENCES)[Internet]. 2011;15(1 (58)):86-91. Available from: https://sid.ir/paper/357143/en
IEEE:
CopyM. ASEFZADEH, R. GHASEMI BARGHI, E. SAJADI, and Z. KALANTARI, “PREVALENCE AND PATTERN OF INFECTIONS AMONG DIABETES MELLITUS IN-PATIENTS OF AVESINA TEACHING HOSPITAL OF QAZVIN (2009-2010),” JOURNAL OF INFLAMMATORY DISEASES (THE JOURNAL OF QAZVIN UNIVERSITY OF MEDICAL SCIENCES), vol. 15, no. 1 (58), pp. 86–91, 2011, [Online]. Available: https://sid.ir/paper/357143/en